# SDR SCNA00309

- Difficulty date: April 22, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN MAIN CABIN BS 1090 BL 0.0 UPPER FLOORBEAM T-CAP.  TRIMMED OUT DAMAGED SECTION ON FWD UPPER FLANGE FROM LBL 1 TO RBL 1 IAW B727 SRM 53-10-08.  FABRICATED 2 ANGLE DOUBLERS FROM BAC 14902685 AND BAC 14902831 AND 1 FILLER FROM 0.090 707 T6.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-02 AND MM 51-20-02.  INSTALLED REPAIR IAW B727 SRM 53-10-08.
